advertisement
Question
Posted by: Samantha | 2011/06/06

Rivotril

I am on Rivotril since July 2009. I don''t know if it is related to the medicine or not, but my parents told me that they noticed a change in my behaviour since taking this medication. I know that my " personality"  changed but I can''t remember since when. I am anxious (not all the time) and become very aggressive within seconds. I am not sure if the medicine is to blame, but I know that I am having temper problems. I try to stay calm, but then something just snaps inside of me and I can''t help being aggressive in the way I speak or even act. Please help me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Sam

Changes in behaviour such as aggression, anxiety, agitation, nervousness is a known side-effect of Rivotril. I'd advise discussing this and possible treatment options with your prescribing doctor if you feel that it is getting out of hand.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/06/07

Hi Sam

Changes in behaviour such as aggression, anxiety, agitation, nervousness is a known side-effect of Rivotril. I'd advise discussing this and possible treatment options with your prescribing doctor if you feel that it is getting out of hand.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement